# SDR ASAA2016071017336

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,808 hours, 3,532 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU BITE 49-60 TASK 801 CURRENT STATUS MESSAGE SHOWS.  49-71147 EGT 1 THERMOCOUPLE SHOWS OPEN CIRCUIT. ACFT GROUNDED.   REMOVED AND REPLACED APU WIRING HARNESS IAW AMM 49-11-01-400-802, AND NR 1 EGT THERMOCOUPLE IAW AMM 49-71-21. APU OPERATIONAL TEST AND BITE TEST GOOD, WITH NO CURRENT FAULTS NOTED.
